I really need help!! I've been taking Microgestin FE 1/20 for around 6 months. I've never missed a pill, but sometimes I take it a few hours late. I skip my period and I've only gotten it every 3 months and I get Brown discharge instead of actually bleeding (brown discharge has been normal for me after having my period) since being on Microgestin. Every time I'm supposed to be getting my period, I get the side effects. (example: bad acne, stomach cramps, and sore breasts, and being "hormonal") I'm sexually active but not everyday. Is it possible I could be pregnant? I'm really freaking out. some help..
That is old blood. When you're on birth control, and taking them that way, you are decreasing the lining of the uterus so there is nothing to bleed. There are no such thing as side effects from a period, those are symptoms. You get side effects from medicine. Bleeding is not normally a sign of pregnancy.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jul 2013 • 3 answers
Posted 5 Feb 2014 • 2 answers
Posted 2 Jul 2014 • 1 answer
Posted 29 Jan 2015 • 1 answer
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
Posted 31 Mar 2016 • 0 answers